MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 22G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 22G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdrf050 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported that post port implant and during the usage of safety infusion set to access the port, two infusion sets have been found to break, leak and the clamps were not found to be working.There has been no reported patient injury.This report addresses the first device.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdrf050 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported that post port implant and during the usage of safety infusion set to access the port, two infusion sets have been found to break, leak and the clamps were not found to be working.There has been no reported patient injury.This report addresses the first device.Medwatch rcvd (b)(6)2020: patient reported that huber powerloc needle line is splitting.She switched to safestep, which was also splitting.Then a recall on these products was released.The patient developed swelling and a lump at her port site.She then developed fever and was hospitalized.Her port is being removed and a midline will iv will be placed so that she receive iv antibiotics.More information to follow after she is released from the hospital and we can get a full time line of events and lot numbers.Huber powerloc 22gx1 (lot# ascyf018, ascyf019, asczf026, asdrf047, asdrf048, asdrf049, asdrf050) huber safestep 22x0.5 (lot# ascyf013, ascyf014, asczf029, ascvf035, ascvf038, ascvf042); huber safestep 22x1 (lot# asdnf034, asdnf049, asdnf055, asdpf015, asdpf017, asdpf024, asdpf025, asdpf026, asdqf017, asdrf066, asdrf066, asduf120, asdvf004, asdvf009, asdvf013, asdvf016, asdvf025).

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 22G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10279499
Report Number3006260740-2020-02423
Device Sequence Number14163466
Product Code FPA
UDI-Device Identifier00801741047473
UDI-Public(01)00801741047473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0142210
Device Lot NumberASDRF050
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1